# SDR FDEA202501040011

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING: FIXED LEADING EDGE FORMER AT STATION XOS 584 FOUND CRACK ABOUT 5   INCHES. CRACKED FORMER AT LEFT HAND WING FIXED LEADING EDGE STATION XOS 584 REMOVED AND   REPLACED WITH FABRICATED FORMER AS PER MD-11 SRM 51-31-01-0G. FORMER FABRICATION   CARRIED OUT AS PER DOUGLAS DRAWING: ARB2931 REVISION H. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
